MAUDE Adverse Event Report: INVACARE TAYLOR STREET TDX SP2 BASE FOR MULTIPLE ACTUATOR SYSTEM W/ ULTRA LOW MAXX; POWERED WHEELCHAIR

INVACARE TAYLOR STREET TDX SP2 BASE FOR MULTIPLE ACTUATOR SYSTEM W/ ULTRA LOW MAXX; POWERED WHEELCHAIR
Model Number TDXSP2-MCG
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event is being filed in an abundance of caution because in this specific instance the wheelchair happened to stop in the street, and though there was no allegation of injury or harm to the user, the user expressed that they were slightly scared due to the incident.The alleged malfunction of the wheelchair stopping/shutting down while driving in and of itself is not likely to cause/contribute to serious injury/illness or death.With regards to free wheel mode, when the motor locks are engaged, the wheelchair can be driven via the joystick and when the motor locks are disengaged, it allows for freewheeling for the wheelchair to be pushed manually.A corrective action has been initiated to further investigate motor/brake issues, however, it has not been confirmed if the reported event is the result of a malfunction and/or related to this corrective action.If additional information becomes available, a supplemental record will be filed.
 
Event or Problem Description
On a tdxsp2-mcg power wheelchair, the brake levers are spinning in circles and not catching/engaging from drive to free wheel mode.The user went over a bump and somehow the coupling switched to free wheel while in the middle of the street.A person got out of their car and helped push the user in the wheelchair onto the sidewalk.There was no injury to the user, however, they expressed they were slightly scared.

Brand Name
TDX SP2 BASE FOR MULTIPLE ACTUATOR SYSTEM W/ ULTRA LOW MAXX
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
INVACARE TAYLOR STREET
1200 taylor street
elyria OH 44035
Manufacturer (Section G)
INVACARE TAYLOR STREET
1200 taylor street
elyria OH 44035
Manufacturer Contact
mike simmons
one invacare way
elyria, OH 44035
8003336900
MDR Report Key22160032
Report Number1525712-2025-00007
Device Sequence Number7484721
Product Code ITI
UDI-Device Identifier00841447100966
UDI-Public00841447100966
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTDXSP2-MCG
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown